[Skip navigation links]

Loading Events
Find Events

Event Views Navigation

Upcoming Events

Events List Navigation

August 2017

Advance Care Planning Workshop

23 August @ 9:30 am - 4:00 pm
Anne Caudle Centre, Education Training Room, Barnard Street
Bendigo, Vic 3550 Australia
+ Google Map

Advance Care Planning Workshop Knowing what your patients want and how to start a conversation about Advanced Care Planning. To register click here or call 03 5454 6415. When:  Wednesday 23 August 2017 Time: 9.30am - 4.00pm Where: Education Training room located at Level 2 Anne Caudle Centre campus - Administration Building. For all registration payments and queries please contact Collaborative Health Education and Research Centre (CHERC) reception on 5454 6415 or email cherc@bendigohealth.org.au Advance Care Planning 2017 Flyer

Find out more »

Carer’s Kit Workshop – Castlemaine / Maryborough

24 August @ 11:00 am - 2:00 pm
Free

Carer's Kit Workshop Are you caring for someone with a life limiting illness? The Loddon Mallee Regional Palliative Care Consortium, in partnership with Carers Victoria, is running a 3 hour workshop at Castlemaine Health, Level 4 Boardroom, starting at 11am. We will be discussing handy hints and tips for Carers with the aim of making your caring role a little easier. It will cover the emotional, as well as practical aspects the carer needs to consider. Content for the workshop…

Find out more »

Carer’s Kit Workshop – Kyneton

28 August @ 11:00 am - 2:00 pm
Free

Carer's Kit Workshop Are you caring for someone with a life limiting illness? The Loddon Mallee Regional Palliative Care Consortium, in partnership with Carers Victoria, is running a 3 hour workshop in Kyneton at Kyneton District Health, ambulatory care meeting room, starting at 11am. We will be discussing handy hints and tips for Carers with the aim of making your caring role a little easier. It will cover the emotional, as well as practical aspects the carer needs to consider.…

Find out more »
September 2017

Australian Palliative Care Conference 2017

6 September @ 8:00 am - 8 September @ 5:00 pm

Australian Palliative Care Conference 2017 Registration is now open Australian Palliative Care Conference being held in Adelaide on 6th - 8th September 2017. Registration can be completed here.

Find out more »

Carer’s Kit Workshop – Mildura

7 September @ 12:00 pm - 3:00 pm
Free

Carer's Kit Workshop Are you caring for someone with a life limiting illness? The Loddon Mallee Regional Palliative Care Consortium, in partnership with Carers Victoria, is running a 3 hour workshop in Mildura at Sunraysia Community Health Service, meeting room 2, starting at 12pm. We will be discussing handy hints and tips for Carers with the aim of making your caring role a little easier. It will cover the emotional, as well as practical aspects the carer needs to consider.…

Find out more »

PEPA Workshop – Boort

13 September @ 9:00 am - 3:30 pm
Boort District Health, 31 Kiniry Street
Boort, VIC Australia
+ Google Map
Free

Post PEPA workshop Wednesday 13th September 2017 Boort District Hospital 9.00am to 3.30pm A Free interactive workshop providing ample time for discussion through case presentations and examples. The workshop is limited to 20 places. Please email the Consortium to register for the workshop: PalcareConsortium@bendigohealth.org.au Please include your name, email address, position, workplace and any dietary or mobility requirements that you may have. Post PEPA Workshop Boort Flyer  

Find out more »

Carer’s Kit Workshop – Echuca

14 September @ 1:00 pm - 4:00 pm
Free

Carer's Kit Workshop Are you caring for someone with a life limiting illness? The Loddon Mallee Regional Palliative Care Consortium, in partnership with Carers Victoria, is running a 3 hour workshop at Echuca Regional Health, Boardroom (enter via the old ED on Francis Street) starting at 1pm. We will be discussing handy hints and tips for Carers with the aim of making your caring role a little easier. It will cover the emotional, as well as practical aspects the carer…

Find out more »

Carer’s Kit Workshop – Bendigo

15 September @ 9:30 am - 12:30 pm
Free

Carer's Kit Workshop Are you caring for someone with a life limiting illness? The Loddon Mallee Regional Palliative Care Consortium, in partnership with Carers Victoria, is running a 3 hour workshop in Bendigo at Havlin Street East, Block F, video conference room starting at 9.30am. We will be discussing handy hints and tips for Carers with the aim of making your caring role a little easier. It will cover the emotional, as well as practical aspects the carer needs to…

Find out more »

PEPA Workshop – Castlemaine

20 September @ 9:00 am - 3:30 pm
Castlemaine Health, 142 Cornish Street
Castlemaine, VIC Australia
+ Google Map
Free

Post PEPA workshop Wednesday 20th September 2017 Castlemaine Health Auditorium 9.00am to 3.30pm The workshop is limited to 20 places. Please email the Consortium to register for the workshop: PalcareConsortium@bendigohealth.org.au Please include your name, email address, position, workplace and any dietary or mobility requirements that you may have. Post PEPA Workshop Castlemaine Flyer

Find out more »
October 2017

PEPA Workshop – Ouyen

11 October @ 9:00 am - 3:30 pm
Ouyen Health, Mallee Track Health and Community Service Ouyen
Ouyen, VIC Australia
+ Google Map
Free

Post PEPA workshop Wednesday 11th October 2017 Mallee Track Health and Community Service Ouyen 9.00am to 3.30pm The workshop is limited to 20 places. Please email the Consortium to register for the workshop: PalcareConsortium@bendigohealth.org.au Please include your name, email address, position, workplace and any dietary or mobility requirements that you may have. Post PEPA Workshop Ouyen Flyer

Find out more »
+ Export Events

« Previous Entries